University Compounding Pharmacy Recalls Testosterone Injection Due to Sterility Concerns
University Compounding Pharmacy is voluntarily recalling Testosterone Cypionate/Testosterone Propionate Injection due to lack of assurance of sterility.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 3/5 (High).
Real risk of harm even if no illness or injury has been reported yet. Stop using the product and follow the agency's guidance.
Our severity reasoning: The recall involves a risk-of-harm product (sterility failure in an injectable drug) where injury has not yet been reported, fitting the High severity criteria.
Plain-English summary
University Compounding Pharmacy is voluntarily recalling certain pharmacy products, specifically Testosterone Cypionate/Testosterone Propionate 180-20 mg/mL Injection, 10 mL Vial. The recall is being conducted due to lack of assurance of sterility concerns.
The affected product is identified by Lot 513593 with an expiration date of 11/30/2013. The product quantity is 70 mL. The distribution pattern is listed as nationwide.
Consumers should stop using the recalled product and contact University Compounding Pharmacy at 855-398-1800 for further instructions or a refund.
The recalled product
- Product
- Testosterone Cypionate/Testosterone Propionate 180-20 mg/mL Injection, 10 mL Vial, University Compounding Pharmacy, 855-398-1800.
- Manufacturer
- University Compounding Pharmacy
- Category
- Drug — Injectable
- Hazard
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot 513593
- Exp11/30/2013
Distribution
Distributed nationwide across the United States.
Part of a larger recall action
This product is one of 5 recalled by University Compounding Pharmacy under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 5 products in this recall →Related recalls
Same manufacturer · University Compounding Pharmacy
See all →- HighUniversity Compounding Pharmacy Recalls PGE-1 Injection Due to Sterility Concerns
FDA (Drugs) · 2013-09-18
- Severe
- HighUniversity Compounding Pharmacy Recalls PGE-1 Injection Due to Sterility Concerns
FDA (Drugs) · 2013-09-18
- ModerateUniversity Compounding Pharmacy Recalls Testosterone CYP Injection Due to Sterility Concerns
FDA (Drugs) · 2013-09-18
Same hazard · sterility failure
See all →- SevereAvKare Carboxymethylcellulose Sodium Eye Drops Recalled for Sterility Concerns
FDA (Drugs) · 2026-09-30
- SevereAvKare Carboxymethylcellulose Sodium Eye Drops Recalled for Sterility Concerns
FDA (Drugs) · 2026-09-30
- SevereROHTO DIGI-EYE Eye Drops Recalled Over Sterility Assurance Gap
FDA (Drugs) · 2026-07-29
- HighROHTO DRY-AID Eye Drops Recalled Due to Sterility Concerns
FDA (Drugs) · 2026-07-29
- SevereOne-Piece Introducer Tray kits recalled for sterility failure
FDA (Devices) · 2026-07-22
Similar recalls
- SevereTestosterone Cypionate Injection Recalled Due to Sterility Concerns
FDA (Drugs) · 2015-09-23
- SevereTestosterone Cypionate Injection Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23
- SevereAnderson Compounding Pharmacy Recalls Testosterone Cypionate Injection Due to Sterility Concerns
FDA (Drugs) · 2019-04-24
- SevereTestosterone Cypionate Injection Recalled for Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23
- SevereTestosterone Cypionate Injectable Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23
- SevereTestosterone Cypionate Injectable Recalled Due to Sterility Concerns
FDA (Drugs) · 2013-06-12